# SDR FDEA202211152785

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,958 hours, 32,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOADING, UNABLE TO LOCK MAIN CARGO DOOR, ONLY THE FWD CAM IS LOCKED, AFT CAM WOULD NOT MOVE.  AMM: 52-32-00-5 DURING INSPECTION OF THE HOOK PIN, FOUND MISALIGNEMENT BETWEEN BOTH BEARING HOUSINGS, CAUSING POINT OF CONTACT AT WRONG LOCATION AND BLOCKING THE ROTATION OF THE AFT HOOK PIN. REINSTALLED HOOK PIN WITH SAME AMM. AFTER REINSTALLATION MEASUREMENT: AC 62.9MM (MINUS 62.74MM) AND CLEARANCE BETWEEN HOOK AND PIN FOUND AT 6.0 MM (6.35  /- 0.76). PERFORMED SEVERAL OPS TESTS WITH SUCCESS.
